zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Doubly resonant semilinear elliptic problems via nonsmooth critical point theory. (English) Zbl 1187.35083
Summary: We consider the existence of weak solutions for classical doubly resonant semilinear elliptic problems. We show how the main technical assumptions can be used to define appropriate metrics on the underlying function space, so that extensions of the results already known in the literature can be obtained using only basic facts from critical point theory for continuous functionals on complete metric spaces.
MSC:
35J61Semilinear elliptic equations
58E05Abstract critical point theory
35J25Second order elliptic equations, boundary value problems
35J91Semilinear elliptic equations with Laplacian, bi-Laplacian or poly-Laplacian
35J20Second order elliptic equations, variational methods
35B38Critical points in solutions of PDE
References:
[1]Berestycki, H.; De Figueiredo, D. G.: Double resonance in semilinear elliptic problems, Comm. partial differential equations 6, 91-120 (1981) · Zbl 0468.35043 · doi:10.1080/03605308108820172
[2]Corvellec, J. -N.: Quantitative deformation theorems and critical point theory, Pacific J. Math. 187, 263-279 (1999) · Zbl 0939.58016 · doi:10.2140/pjm.1999.187.263 · doi:http://nyjm.albany.edu:8000/PacJ/1999/187-2-4.html
[3]Corvellec, J. -N.: On the second deformation lemma, Topol. methods nonlinear anal. 17, 55-66 (2001) · Zbl 0990.58010
[4]Corvellec, J. -N.; Degiovanni, M.: Nontrivial solutions of quasilinear equations via nonsmooth Morse theory, J. differential equations 136, 268-293 (1997) · Zbl 1139.35335 · doi:10.1006/jdeq.1996.3254
[5]Corvellec, J. -N.; Degiovanni, M.; Marzocchi, M.: Deformation properties for continuous functionals and critical point theory, Topol. methods nonlinear anal. 1, 151-171 (1993) · Zbl 0789.58021
[6]Corvellec, J. -N.; Hantoute, A.: Homotopical stability of isolated critical points of continuous functionals, Set-valued anal. 10, 143-164 (2002) · Zbl 1008.58011 · doi:10.1023/A:1016544301594
[7]Costa, D. G.; Magalhães, C. A.: Variational elliptic problems which are nonquadratic at infinity, Nonlinear anal. 23, 1401-1412 (1994) · Zbl 0820.35059 · doi:10.1016/0362-546X(94)90135-X
[8]Costa, D. G.; Oliveira, A. S.: Existence of solution for a class of semilinear elliptic problems at double resonance, Bull. braz. Math. soc. 19, 21-37 (1988) · Zbl 0704.35048 · doi:10.1007/BF02584819
[9]Degiovanni, M.; Marzocchi, M.: A critical point theory for nonsmooth functionals, Ann. mat. Pura appl. 167, 73-100 (1994) · Zbl 0828.58006 · doi:10.1007/BF01760329
[10]Furtado, M. F.; Silva, E. A. B.: Double resonant problems which are locally non-quadratic at infinity, Electron. J. Differ. equ. Conf. 6, 155-171 (2001) · Zbl 0963.35060 · doi:emis:journals/EJDE/conf-proc/06/f2/abstr.html
[11]Lazer, A. C.; Solimini, S.: Nontrivial solutions of operator equations and Morse indices of critical points of MIN – MAX type, Nonlinear anal. 12, 761-775 (1988) · Zbl 0667.47036 · doi:10.1016/0362-546X(88)90037-5
[12]Marino, A.; Micheletti, A. M.; Pistoia, A.: A nonsymmetric asymptotically linear elliptic problem, Topol. methods nonlinear anal. 4, 289-339 (1994) · Zbl 0844.35035
[13]Mawhin, J.; Jr., J. R. Ward: Nonresonance and existence for nonlinear elliptic boundary value problems, Nonlinear anal. 5, 677-684 (1981) · Zbl 0475.35047 · doi:10.1016/0362-546X(81)90084-5
[14]Mawhin, J.; Jr., J. R. Ward; Willem, M.: Variational methods and semilinear elliptic equations, Arch. ration. Mech. anal. 95, 269-277 (1986) · Zbl 0656.35044 · doi:10.1007/BF00251362
[15]Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations, CBMS reg. Conf. ser. Math. 65 (1986) · Zbl 0609.58002
[16]Schechter, M.: Linking methods in critical point theory, (1999) · Zbl 0915.35001
[17]Silva, E. A. B.: Subharmonic solutions for subquadratic Hamiltonian systems, J. differential equations 115, 120-145 (1995) · Zbl 0814.34025 · doi:10.1006/jdeq.1995.1007